American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L54) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] A. Guionnet. Free probability and random matrices. Proceedings of Symposia in Applied Mathematics 72 35-51.
Book volume table of contents   
View Article: PDF

[2] Wolfgang Gawronski, Thorsten Neuschel and Dries Stivigny. Jacobi polynomial moments and products of random matrices. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Brent Nelson and Qiang Zeng. An application of free transport to mixed $q$-Gaussian algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Kenneth J. Dykema, Claus Köstler and John D. Williams. Quantum symmetric states on free product $C^*$-algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Octavio Arizmendi and Carlos Vargas. Norm convergence in non-commutative central limit theorems: Combinatorial approach. Contemporary Mathematics 657 (2016) 63-73.
Book volume table of contents   
View Article: PDF

[6] Octavio Arizmendi and Takahiro Hasebe. Classical scale mixtures of Boolean stable laws. Trans. Amer. Math. Soc. 368 (2016) 4873-4905.
Abstract, references, and article information   
View Article: PDF

[7] Arijit Chakrabarty and Rajat Subhra Hazra. Remarks on absolute continuity in the context of free probability and random matrices. Proc. Amer. Math. Soc. 144 (2016) 1335-1341.
Abstract, references, and article information   
View Article: PDF

[8] Dimitri Shlyakhtenko and Paul Skoufranis. Freely independent random variables with non-atomic distributions. Trans. Amer. Math. Soc. 367 (2015) 6267-6291.
Abstract, references, and article information   
View Article: PDF

[9] François Lemeux. Haagerup approximation property for quantum reflection groups. Proc. Amer. Math. Soc. 143 (2015) 2017-2031.
Abstract, references, and article information   
View Article: PDF

[10] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc. 142 (2014) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[11] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[12] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[13] Mihai Popa. A Fock space model for addition and multiplication of c-free random variables. Proc. Amer. Math. Soc. 142 (2014) 2001-2012.
Abstract, references, and article information   
View Article: PDF

[14] Octavio Arizmendi and Takahiro Hasebe. Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014) 1621-1632.
Abstract, references, and article information   
View Article: PDF

[15] Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko. On the symmetric enveloping algebra of planar algebra subfactors. Trans. Amer. Math. Soc. 366 (2014) 113-133.
Abstract, references, and article information   
View Article: PDF

[16] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[17] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[18] Michael Anshelevich, Serban T. Belinschi, Maxime Fevrier and Alexandru Nica. Convolution powers in the operator-valued framework. Trans. Amer. Math. Soc. 365 (2013) 2063-2097.
Abstract, references, and article information   
View Article: PDF

[19] Sven Raum. Isomorphisms and fusion rules of orthogonal free quantum groups and their free complexifications. Proc. Amer. Math. Soc. 140 (2012) 3207-3218.
Abstract, references, and article information   
View Article: PDF

[20] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[21] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF

[22] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF

[23] Claus Köstler. On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem. Proc. Amer. Math. Soc. 139 (2011) 885-895. MR 2745641.
Abstract, references, and article information   
View Article: PDF

[24] Uffe Haagerup, Todd Kemp and Roland Speicher. Resolvents of $\mathscr{R}$-diagonal operators. Trans. Amer. Math. Soc. 362 (2010) 6029-6064. MR 2661507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen Curran. Quantum rotatability. Trans. Amer. Math. Soc. 362 (2010) 4831-4851. MR 2645052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mitja Mastnak and Alexandru Nica. Hopf algebras and the logarithm of the $S$-transform in free probability. Trans. Amer. Math. Soc. 362 (2010) 3705-3743. MR 2601606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexandru Nica. Non-crossing linked partitions, the partial order $\ll $ on $NC(n)$, and the $S$-transform. Proc. Amer. Math. Soc. 138 (2010) 1273-1285. MR 2578521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Cyril Houdayer. Free Araki-Woods factors and Connes' bicentralizer problem. Proc. Amer. Math. Soc. 137 (2009) 3749-3755. MR 2529883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Octavio Arizmendi E. and Victor Pérez-Abreu. The $S$-transform of symmetric probability measures with unbounded supports. Proc. Amer. Math. Soc. 137 (2009) 3057-3066. MR 2506464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia